Sur certaines équivalences d'homotopies
Annales de l'Institut Fourier, Volume 41 (1991) no. 1, p. 173-187

It is known that there are 144 homotopy classes of self-maps of S 3 ×S 3 whose restriction to S 3 S 3 is homotopic to the identity: these maps are examples of self-maps inducing the identity both on homology and homotopy groups.

More generally, let X be a 1-connected Poincaré complex of dimension n, which is not rationally equivalent to S n ; if X is formal, we show that the group of homotopy classes of self-mpas of X, whose restriction to the (n-1)-skeleton is homotopic to the identity, is finite.

On sait qu’il y a 144 classes d’homotopies d’applications de S 3 ×S 3 dans lui-même dont la restriction à S 3 S 3 est homotope à l’identité: ce sont des exemples d’applications qui induisent l’identité en homologie et en homotopie. Plus généralement, soit X un complexe de Poincaré 1-connexe de dimension n, qui n’a pas le type d’homotopie rationnelle de S n : si X est formel, nous montrons que le groupe des classes d’homotopies d’applications de X dans X, dont la restriction au (n-1)-squelette est homotope à l’identité, est fini.

@article{AIF_1991__41_1_173_0,
     author = {Aubry, M. and Lemaire, Jean-Michel},
     title = {Sur certaines \'equivalences d'homotopies},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {41},
     number = {1},
     year = {1991},
     pages = {173-187},
     doi = {10.5802/aif.1253},
     zbl = {0727.55007},
     mrnumber = {92d:55010},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1991__41_1_173_0}
}
Aubry, M.; Lemaire, Jean-Michel. Sur certaines équivalences d'homotopies. Annales de l'Institut Fourier, Volume 41 (1991) no. 1, pp. 173-187. doi : 10.5802/aif.1253. http://www.numdam.org/item/AIF_1991__41_1_173_0/

[AL] M. Aubry, J.-M. Lemaire, Homotopies d'algèbres de Lie et de leurs algèbres enveloppantes, Actes Louvain-La-Neuve, (1986), Lectures Notes in Math. 1318 Springer Verlag, Berlin, New-York, (1988), 26-30. | MR 89k:55018 | Zbl 0682.55008

[Ba] H.J. Baues, Algebraic Homotopy, Cambridge University Press, 1989. | MR 90i:55016 | Zbl 0688.55001

[BaL] H.J. Baues, J.-M. Lemaire, Minimal Models in Homotopy Theory, Math. Ann., 225 (1977), 219-242. | MR 55 #4174 | Zbl 0322.55019

[Bo] N. Bourbaki, Groupes et Algèbres de Lie, Chap. II, Algèbres de Lie libres, Hermann, Paris, 1972. | Zbl 0244.22007

[DGMS] P. Deligne, P. Griffiths, J. Morgan, D. Sullivan, Real Homotopy Theory of Kähler Manifolds, Invent. Math., 29 (1975), 245-274. | MR 52 #3584 | Zbl 0312.55011

[F] Y. Félix, Espaces formels et π-formels, Actes Luminy 1982, Astérisque, n° 113-114 (1984), 96-108. | MR 86g:55014 | Zbl 0546.55013

[HL] S. Halperin, J.-M. Lemaire, Suites inertes dans les algèbres de Lie graduées, Math. Scand., 61 (1987), 39-67. | MR 89e:55022 | Zbl 0655.55004

[Q] D. Quillen, Rational Homotopy Theory, Ann. of Math., 90 (1969), 205-295. | MR 41 #2678 | Zbl 0191.53702

[Sa] H. Samelson, Groups and Spaces of Loops, Comm. Math. Helv., 28 (1954), 278-287. | MR 16,389c | Zbl 0056.16801

[St] J. Stasheff, Rational Poincaré Duality Spaces, III. J. Math., 27, n° 1 (1983), 104-109. | MR 85c:55012 | Zbl 0488.55010

[T] D. Tanre, Homotopie rationnelle : Modèles de Chen, de Quillen, de Sullivan, Lectures Notes in Math. 1025, Springer Verlag, Berlin, New-York, 1983. | MR 86b:55010 | Zbl 0539.55001

[W] G. Whitehead, Elements of Homotopy Theory, Springer, Berlin, 1978. | MR 80b:55001 | Zbl 0406.55001

[St] J. Stasheff, Rational Poincaré dulaity spaces, III. J. of Math., 27, n° 1 (1983), 104-109. | MR 85c:55012 | Zbl 0488.55010

[U] R.N. Umble, Homotopy conditions that determine rational homotopy type, J. of Pure & Applied Algebra, 60 (2) 1989), 205-217. | MR 90i:55021 | Zbl 0676.55014